Urinary infection after c.difficileI am a 40 year old female who had contacted c.difficile in Dec'2008, was cured of it in Feb'2009 and yet after that I have never felt normal in ways like feeling weak, malabsorption of the food consequently deficient in iron and other vitamins.My symptoms are;
1. For the past few months I have frequency in urine with a burnng sensation.
2.My stomach hurts me around the navel extending to the right and right above the navel.
3. I was given Cantharis to take two half droppers three times a day, which i did yesterday.
4. After Cantharis I am in a lot of pain, in the lower abdomen, around the navel, extending to the right side. Also the urinattion burning has increased with the urgency and looser stool consistency.
5. Should i stop taking Cantharis as I am so uncomfortable now and feeling more sick than before?
6.I am a very sensitive and emotional person, also these 9 months have been extremely difficult dealing with c.difficile.
I will be grateful for any input urgently.
gina10 on 2009-08-23
Do you not have a practitioner monitoring you? UTI's can become very serious quite quickly and you need someone supervising your case.
♥ brisbanehomoeopath last decade
gina10 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.